# SDR QXEA2011020200121

- Difficulty date: January 30, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 4,895 hours, 5,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - RT SEAT TRACK NR11 HAS EVIDENCE OF CORROSION.  REMOVED CORROSION, MATERIAL LOSS .012" AND IS IN LIMITS IAW COMPLETED REPAIR IAW RD 8/4-53-2358.
